# SDR F3LA2013100900911

- Difficulty date: October 7, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 35,742 hours, 13,176 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 2079102AB
- Part serial: 0154739
- Condition: Failed
- Location: Cabin Pressure
- Part time: 35,742 hours, 13,176 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN HIGH ALTITUDE WARNING AT 9,999 FT, COMPLETED RAPID DESCENT TO 9,000 FT.  SWITCHED SYS TO MANUAL AND THAN BACK TO AUTO. NR 2 SYS RETURNED TO NORMAL.  TROUBLESHOT IAW SRM TSM 21-31-00-810-827.  REPLACED CPC 1 AND CPC 2 REF AMM 21-31-34 PB 40. OPS CHECK NORMAL.
